# SDR VNAA20241013006

- Difficulty date: September 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: 69053111844
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER COCKPIT FLOOR BEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.   CRACKED CENTER COCKPIT FLOOR BEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1844 REV - .
